Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 1, NWS Mobile, AL

January 3, 2015

NWS Mobile, AL issued this small craft advisory at Jan 3, 2015, 3:13 PM CST. It took effect at Jan 4, 2015, 6:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2015, 3:13 PM CST (21:13 UTC)
In effect from
Jan 4, 2015, 6:00 PM CST
Expired
Jan 5, 2015, 3:00 PM CST
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WHUS74 KMOB 032113
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
313 PM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR LATER SUNDAY NIGHT THROUGH
MONDAY...

.STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL PASSAGE LATE SUNDAY INTO
SUNDAY NIGHT.

GMZ630>635-650-655-670-675-040515-
/O.NEW.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
313 PM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO NOON CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO NOON CST
MONDAY. 

* WINDS: RISING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY.

* SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
282 
WHUS74 KMOB 040223
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
823 PM CST SAT JAN 3 2015

...DENSE FOG ADVISORY FOR MOBILE BAY IN EFFECT UNTIL 6 AM CST
SUNDAY...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE MARINE AREA LATE
SUNDAY NIGHT THROUGH MONDAY...

.VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE ACROSS
MOBILE BAY OVERNIGHT. STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL
PASSAGE LATE SUNDAY INTO SUNDAY NIGHT.

GMZ630-631-041030-
/O.NEW.KMOB.MF.Y.0001.150104T0223Z-150104T1200Z/
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
823 PM CST SAT JAN 3 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO
NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST
MONDAY. 

* VISIBILITY: FREQUENTLY REDUCED TO LESS THAN ONE MILE
  OVERNIGHT...ESPECIALLY ACROSS NORTHERN MOBILE BAY. 

* WINDS: INCREASING FROM THE NORTH TO AROUND 25 KNOTS SUNDAY NIGHT
  INTO MONDAY.

* SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ632>635-650-655-670-675-041030-
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
823 PM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO
NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON
CST MONDAY. 

* WINDS: RISING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY.

* SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
955 
WHUS74 KMOB 041006
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST SUN JAN 4 2015

...DENSE FOG ADVISORY FOR MOBILE BAY IN EFFECT UNTIL 6 AM CST
SUNDAY...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE MARINE AREA LATE
SUNDAY NIGHT THROUGH MONDAY...

.VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE ACROSS
MOBILE BAY OVERNIGHT. STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL
PASSAGE LATE SUNDAY INTO SUNDAY NIGHT.

GMZ630-631-041815-
/O.CON.KMOB.MF.Y.0001.000000T0000Z-150104T1200Z/
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
406 AM CST SUN JAN 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON CST MONDAY. 

* VISIBILITY: FREQUENTLY REDUCED TO LESS THAN ONE MILE 
  OVERNIGHT...ESPECIALLY ACROSS NORTHERN MOBILE BAY. 

* WINDS: INCREASING FROM THE NORTH TO AROUND 25 KNOTS SUNDAY 
  NIGHT INTO MONDAY. 

* SEAS: INCREASING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO
LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ632>635-650-655-670-675-041815-
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
406 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY. 

* WINDS: INCREASING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY.

* SEAS: INCREASING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
865 
WHUS74 KMOB 041125
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING...

.STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A FRONTAL
PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING. 

GMZ630-631-042000-
/O.CAN.KMOB.MF.Y.0001.000000T0000Z-150104T1200Z/
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
525 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE
FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO NOON CST MONDAY. 

* WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING.

* BAY CONDITIONS: ROUGH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ632>635-650-655-670-675-042000-
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
525 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY. 

* WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING.

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
891 
WHUS74 KMOB 041521
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
921 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING...

.STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A
FRONTAL PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING.

GMZ630>635-650-655-670-675-042330-
/O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
921 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY. 

* WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING.

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
288 
WHUS74 KMOB 050049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
649 PM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING...

.STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A
FRONTAL PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING.

GMZ630>635-650-655-670-675-051200-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
649 PM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING.

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
321 
WHUS74 KMOB 051350
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
750 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS THIS MORNING...

.STRONG OFFSHORE FLOW WILL PERSIST THIS MORNING.

GMZ630>635-650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
750 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
796 
WHUS74 KMOB 051530
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS THIS MORNING...

.STRONG OFFSHORE FLOW WILL PERSIST THIS MORNING.

GMZ630>635-650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
930 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
846 
WHUS74 KMOB 051756
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1156 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA UNPROTECTED COASTAL WATERS INTO MID AFTERNOON...

.STRONG OFFSHORE FLOW IS PERSISTING INTO THE AFTERNOON HOURS.

GMZ630-633>635-051900-
/O.EXP.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1156 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. 

$$

GMZ631-632-650-655-670-675-052100-
/O.EXT.KMOB.SC.Y.0001.000000T0000Z-150105T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1156 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS EXTENDED UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
425 
WHUS74 KMOB 052049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
249 PM CST MON JAN 5 2015

...THE SMALL CRAFT ADVISORY WILL EXPIRE...

.WINDS AND SEAS ACROSS AREA COASTAL WATERS HAVE FALLEN BELOW SMALL
CRAFT ADVISORY LEVELS...THUS THE ADVISORY WILL BE ALLOWED TO EXPIRE.

GMZ631-632-650-655-670-675-052200-
/O.EXP.KMOB.SC.Y.0001.000000T0000Z-150105T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
249 PM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 1:10 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Jan 3, 1:10 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CST SAT JAN 3 2015

...ISOLATED TORNADOES...ISOLATED WIND DAMAGE AND POSSIBLE SEVERE
HAIL ARE PRIMARY THREATS THIS AFTERNOON AND EVENING...MAINLY WEST OF
I-65....

STARTING WITH THE SATELLITE...WATER VAPOR IMAGERY SHOWS CLOSED MID-
AND UPPER-LEVEL LOW IN SRN PLAINS IS IN THE PROCESS OF OPENING UP
AND ITS ASSOCIATED ENERGY WILL EVENTUALLY WILL MOVE MORE NNEWD THIS
AFTERNOON AND EVENING. UPDRAFT INTENSITY WILL INCREASE THIS
AFTERNOON AND HIGHEST VALUES OF VWS WILL LIKELY REMAIN IN WESTERN
HALF OF AREA.

OUR REGION IS UNDER THE INFLUENCE OF A WARM-CONVEYOR BELT WHICH
APPEARS INCREASINGLY DETACHED FROM THE UPPER SYSTEM. OUR REGION IS
ALSO NOT IN THE FAVORABLE REGION BETWEEN THE POLAR AND SUBTROPICAL
JETS WHERE THE STRONGEST DIFFERENTIAL DIVERGENCE DOES AND WILL
EXIST. INSTABILITY HAS NOW BECOME SFC-BASED W OF I-65 AND THIS (AOB
1000 J KG-1) TREND IS EXPECTED TO CONTINUE VERY SLOWLY EAST THIS
AFTERNOON. BEST VWS EXISTS NW OF I-65 WHERE 0-1 KM SR HEL (AND ALSO
EFFECTIVE) ARE IN THE 200-350 M^2 S-2 RANGE.

CURRENT LINE OF THUNDERSTORMS IS ALONG I-65 AND THERE ARE SEVERAL
SHORT LINE SEGMENTS BEHIND THOSE. UPDRAFTS ARE BEING INITIATED BY
LOW-LEVEL CONVERGENT BOUNDARIES (W/HOR. CONV. ROLL APPEARANCE).
THESE RELATIVELY WEAK ARE CURRENTLY EXHIBITING ONLY WEAK UPDRAFT
ROTATION. VERY STABLE LOW-LEVEL LAPSE RATES ARE NOT AIDING THE
LOW-LEVEL STRETCHING PROCESS WHICH IS WHERE VWS IS MOSTLY
CONCENTRATED FROM A DISTRIBUTION PERSPECTIVE AND WILL REMAIN SO
DURING THE EVENING HOURS.

03.18 UTC LIX SOUNDING HAS A SFC PARCEL OF 75 DEG(F) AND CURRENT SFC
OBS SHOW THAT MOST SFC-TEMPS IN OUR AREA ARE BELOW 75 DEG(F) IN
AREAS WHERE NEWER UPDRAFTS WILL EXIST.  RECOVERING TO APPROXIMATE
75/70 DEG(F) SB-PARCEL VALUES APPEAR UNLIKELY THIS AFTERNOON AND
INTO EVENING HOURS...AND WITH MOST OF DIFFERENTIAL DIVERGENCE
REMAINING OUT W AND CLOSER TO THE CENTRAL DIFFLUENT AXIS BETWEEN
UPPER LOW AND DETACHED WARM CONVEYOR BELT...THIS LEADS ONE TO THINK
GREATEST ISOLATED TORNADO RISK WILL MOSTLY REMAIN NW OF I-65 FOR THE
DURATION OF THE EVENT (AGREES WITH LATEST SPC SREF SIG TOR
INGREDIENTS PROG AND ASSOCIATED [D(PROG)/DT] AND ITS CAVEATS). IN
FACT...AFTER THIS INITIAL PUSH BY THE SHORT DEEP CONVECTIVE LINE
SEGMENTS...THERE MAY BE A BREAK AS WE APPROACH EVENING AND SEA-FOG
WILL LIKELY STABILIZE COASTAL STRIP BOUNDARY LAYER ONCE AGAIN (ALSO
BEST VWS REMAINS NW OF I-65). AS SYSTEM FURTHER SHEARS OUT IN THE
DEEP-LAYER FLOW PAST LATE AFTERNOON AND EARLY EVENING...TORNADO RISK
BEGINS TO DROP SUBSTANTIALLY. /23 JMM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM SUNDAY FOR THE FOLLOWING
ZONES:      LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 6 AM SUNDAY FOR THE FOLLOWING
ZONES:      COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 3, 4:39 AM CST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CST SAT JAN 3 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
439 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE FROM WEST TO
EAST THIS AFTERNOON INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT.
ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY ALONG AND WEST OF A
CAMDEN...MONROEVILLE...BAY MINETTE...TO MOBILE LINE. THE PRIMARY SEVERE
WEATHER THREATS WILL BE DAMAGING WIND GUSTS AND AN ISOLATED TORNADO.
THE MOST LIKELY TIME FRAME FOR STRONG TO SEVERE STORMS WILL BE FROM
2 PM TO 10 PM.

LOCALLY HEAVY RAINFALL IS LIKELY WHICH WILL RESULT IN SOME MINOR
FLOODING ISSUES IN URBAN AND POOR DRAINAGE AREAS. ISOLATED INSTANCES
OF FLASH FLOODING ARE ALSO POSSIBLE...PRIMARILY OVER INLAND SOUTHEAST
MISSISSIPPI AND FAR INLAND SOUTHWEST ALABAMA.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ARCTIC AIRMASS WILL MOVE INTO THE AREA MID TO LATE WEEK. A HARD
FREEZE IS POSSIBLE ACROSS MUCH OF THE REGION THURSDAY AND FRIDAY
MORNINGS. THERE IS ALSO THE POTENTIAL FOR SINGLE DIGIT WIND CHILLS
EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

GMZ630>635-650-655-670-675-041200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT AS A MODERATE TO
STRONG ONSHORE FLOW PERSISTS. SEAS OF 4 TO 6 FEET CAN BE EXPECTED
OVER THE GULF WATERS.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE MARINE AREA
LATE THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST
THROUGH THE END OF THE WEEKEND AS A MODERATE TO STRONG OFFSHORE FLOW
DEVELOPS SUNDAY AFTERNOON AND PERSISTS THROUGH AT LEAST MONDAY
MORNING IN THE WAKE OF THE FRONTAL PASSAGE. A SMALL CRAFT MAY BECOME
NECESSARY.

EVEN STRONGER OFFSHORE WINDS ARE EXPECTED BY WEDNESDAY NIGHT WITH GUSTS
TO GALE FORCE POSSIBLE...ESPECIALLY OVER THE OPEN GULF WATERS.

In the hours before

Special weather statement, Jan 3, 1:40 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CST SAT JAN 3 2015

ALZ052-MSZ067-076-032015-
WASHINGTON AL-WAYNE MS-GREENE MS-
140 PM CST SAT JAN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND GREENE
COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN WASHINGTON COUNTY IN
SOUTHWEST ALABAMA...THROUGH 215 PM CST...

AT 140 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LEAKESVILLE...
OR 14 MILES EAST OF MCLAIN...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE LINE...         BUCKATUNNA...         LEAKESVILLE...
  VINEGAR BEND...       TIBBIE...             FRUITDALE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 45 TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jan 3, 2:16 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CST SAT JAN 3 2015

ALZ051>053-032100-
CHOCTAW AL-WASHINGTON AL-CLARKE AL-
216 PM CST SAT JAN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHOCTAW...WASHINGTON
AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 PM
CST...

AT 214 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATOM...OR 7
MILES NORTH OF TIBBIE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVE HILL...         FULTON...             COFFEEVILLE...
  VINEGAR BEND...       TIBBIE...             SAINT STEPHENS...
  MILLRY...             LEROY...              FRUITDALE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 4:25 AM CSTRip Current StatementMOB38 hr
Jan 3, 12:55 PM CSTSpecial Marine WarningMOB50 min
Jan 3, 1:20 PM CSTAreal Flood AdvisoryMOBWashington115 min
Jan 3, 3:41 PM CSTTornado WarningMOBBaldwin, Escambia, Monroe34 min
Jan 3, 4:24 PM CSTTornado WarningMOBMonroe26 min

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.